# SDR UALA2011041201771

- Difficulty date: April 11, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 63,479 hours, 11,572 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 146
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS CABIN CREW HAD SMOKE IN CABIN WITH ACRID SMELL AND SHORTLY AFTER A "RECIRC FAN" STATUS MSG APPEARED.  CREW TURNED OFF RECIRC FAN SW AND HAD CABIN CREW TURN OFF ALL CABIN LIGHTS AND GALLEY PWR.  AHM SHOWS LWR LEFT RECIRC FAN FAULT (MAINT MSG#21-24600).  SMOKE AND SMELL CLEARED IN THE CABIN.  REPLACED LT LOWER RECIRC FAN, FOUND CB A18 OPEN WHEN PREPPING FOR REPLACEMENT, FOUND SOOT AND BURN SMELL IN FAN.  RAN PACKS AFTER, NO BURNING SMELL OR SMOKE NOTED.
